آمار

تعداد نشریات26
تعداد شماره‌ها552
تعداد مقالات5,709
تعداد مشاهده مقاله7,970,505
تعداد دریافت فایل اصل مقاله5,353,383
Dinagar, D. Stephen, Anbalagan, A.. (1392). A new similarity measure between type-2 fuzzy numbers and fuzzy risk analysis. نشریه علمی دانشگاه سیستان و بلوچستان, 10(5), 79-95. doi: 10.22111/ijfs.2013.1208
D. Stephen Dinagar; A. Anbalagan. "A new similarity measure between type-2 fuzzy numbers and fuzzy risk analysis". نشریه علمی دانشگاه سیستان و بلوچستان, 10, 5, 1392, 79-95. doi: 10.22111/ijfs.2013.1208
Dinagar, D. Stephen, Anbalagan, A.. (1392). 'A new similarity measure between type-2 fuzzy numbers and fuzzy risk analysis', نشریه علمی دانشگاه سیستان و بلوچستان, 10(5), pp. 79-95. doi: 10.22111/ijfs.2013.1208
Dinagar, D. Stephen, Anbalagan, A.. A new similarity measure between type-2 fuzzy numbers and fuzzy risk analysis. نشریه علمی دانشگاه سیستان و بلوچستان, 1392; 10(5): 79-95. doi: 10.22111/ijfs.2013.1208


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.